MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE ALTRX; Pinnacle Hip System : Hip Poly Acetabular Liners

DePuy Orthopaedics Inc US PINNACLE ALTRX; Pinnacle Hip System : Hip Poly Acetabular Liners
Catalog Number 122132148
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent total left hip arthroplasty on (b)(6)2022.Patient subsequently experienced hip pain after feeling a "pop".An x-ray revealed decentralization of the modular head relative to the acetabular components (cup/liner).Patient underwent hip revision surgery on (b)(6)2026, during which the surgeon opted to use competitor's acetabular implants and a modular head.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE ALTRX
Common Device Name
Pinnacle Hip System : Hip Poly Acetabular Liners
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50084266
Report Number1818910-2026-12987
Device Sequence Number10219263
Product Code LPH
UDI-Device Identifier10603295016151
UDI-Public(01)10603295016151(17)260831(10)JK4376
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number122132148
Device Lot NumberJK4376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale